International Journal for Numerical Methods in Fluids

ISSNs: 0271-2091

John/Wiley & Sons Ltd., United Kingdom

FI (2012): 1, ISI indexed (2012): yes

Central database

Journal

  1. Research › Journal article
  2. Published

    A comparative study of two fast nonlinear free-surface water wave models. / Ducrozet, Guillaume; Bingham, Harry B.; Engsig-Karup, Allan Peter; Bonnefoy, Félicien; Ferrant, Pierre.

    In: International Journal for Numerical Methods in Fluids, Vol. 69, 2012, p. 1818-1834.

    Publication: Research - peer-reviewJournal article – Annual report year: 2011

  3. Published

    A massively parallel GPU-accelerated model for analysis of fully nonlinear free surface waves. / Engsig-Karup, Allan Peter; Madsen, Morten G.; Glimberg, Stefan Lemvig.

    In: International Journal for Numerical Methods in Fluids, Vol. 70, 2011, p. 20-36.

    Publication: Research - peer-reviewJournal article – Annual report year: 2011

  4. Published

    Analysis of efficient preconditioned defect correction methods for nonlinear water waves. / Engsig-Karup, Allan Peter.

    In: International Journal for Numerical Methods in Fluids, Vol. 74, No. 10, 2014, p. 749–773.

    Publication: Research - peer-reviewJournal article – Annual report year: 2014

  5. Published

    A wave generation toolbox for the open‐source CFD library: OpenFoam. / Jacobsen, Niels Gjøl; Fuhrman, David R.; Fredsøe, Jørgen.

    In: International Journal for Numerical Methods in Fluids, Vol. 70, No. 9, 2012, p. 1073-1088.

    Publication: Research - peer-reviewJournal article – Annual report year: 2012

  6. Not written here

    Calculation of turbulent fluid flow and heat transfer in ducts by a full Reynolds stress model. / Rokni, Masoud; Sundén, Bengt.

    In: International Journal for Numerical Methods in Fluids, Vol. 42, No. 2, 2003, p. 147-162.

    Publication: Research - peer-reviewJournal article – Annual report year: 2003

  7. Not written here

    Data assimilation of local model error forecasts in a deterministic model. / Babovic, Vladan; Fuhrman, David R.

    In: International Journal for Numerical Methods in Fluids, Vol. 39, No. 10, 2002, p. 887-918.

    Publication: Research - peer-reviewJournal article – Annual report year: 2002

  8. Published

    High‐order numerical simulations of flow‐induced noise. / Zhu, Wei Jun; Shen, Wen Zhong; Sørensen, Jens Nørkær.

    In: International Journal for Numerical Methods in Fluids, Vol. 66, No. 1, 2011, p. 17-37.

    Publication: Research - peer-reviewJournal article – Annual report year: 2011

  9. Published
  10. Published
  11. Not written here

    Numerical and experimental investigation of turbulent flow in a rectangular duct. / Rokni, Masoud; Olsson, Carl Olof; Sundén, Bengt.

    In: International Journal for Numerical Methods in Fluids, Vol. 28, No. 2, 1998, p. 225-242.

    Publication: Research - peer-reviewJournal article – Annual report year: 1998

Previous 1 2 Next
Download list:
Download as PDF
Select render style:
APAAuthorCBEHarvardMLAStandardVancouverShortLong
PDF
Download as HTML
Select render style:
APAAuthorCBEHarvardMLAStandardVancouverShortLong
HTML
Download as Word
Select render style:
APAAuthorCBEHarvardMLAStandardVancouverShortLong
Word